RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 4, Number 1/2  


The Cauchy problem for nonlinear Schrödinger equation with bounded initial data
Anne Boutet de Monvel, Vladimir Marchenko
3
A criterium of smallest of the difference for bimodal solution of the Boltzmann equation
V. D. Gordevskii
46
Generalizations of the Lyndelöf theorem
V. I. Diskant
59
On the classification of Lagrangian subalgebras in $\mathfrak{g}\times\mathfrak{g}$, where $\mathfrak{g}$ is a complex reductive Lie algebra
E. A. Karolinsky
65
Orthogonal invariant Riemannian metrics on the real Grassmann manifolds
S. E. Kozlov
75
Local and global exact controllability in Hilbert space
V. I. Korobov, G. M. Sklyar
84
On inscribed and described solids
B. D. Kotlyar
104
The Boltzmann--Grad limit for equilibrium states of systems of hard spheres in framework of canonical ensemble
M. Lampis, D. Ya. Petrina
112
Bianchi–Li–Backlund transformation in spaces of constant curvature $H^3(-1)$ and $S^3(1)$
L. A. Masal'tsev
133
Warped product in kählerian geometry
S. I. Okrut
145
Calculation of the entropy for Bogolubov actions of some Abelian groups on CAR-algebra
V. M. Oleksenko
189
On singular limit dynamics for a class of retarded nonlinear partial differential equations
Alexander Rezounenko
193
On isometric reflections in Banach spaces
A. Skorik, M. G. Zaidenberg
212
On quantum systems of particles with singular magnetic interaction in one dimension. $\mathrm{M}$$\mathrm{B}$ statistics
V. I. Skripnik
248
Erratum to the papers Lech Zielinski Wave operators of Deift–Simoh type for a class of Schrödinger evolutions. I
257
The sixtieth birthday of Evgeny Yakovlevich Khruslov
258
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019